# SDR CX7A194J0449

- Difficulty date: August 16, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N315CE
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 23,114 hours, 27,453 cycles
- Engine: Ge CT79B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Control Unit
- Part number: 6071T20P17
- Part serial: ECDT1179
- Condition: Fluctuates
- Location: Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HAD TORQUE AND PROP FLUCTUATIONS AFTER DEPARTURE APPROX 1210-1280PROP/85-90 TRQ, WITH AIRPLANE YAWING TO THE RT ENGINE.  LOCKED OUT TRQ MOTOR AND LANDED WITHOUT PROBLEMS.  REMOVED AND REPLACED DECU.
